RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 35, Issue 5(215)  


Semireducible analytic spaces “in the large”
N. R. Kamyshanskii, A. S. Solodovnikov
3
The method of energy estimates in mixed problems
L. R. Volevich, S. G. Gindikin
53
Invariant asymptotically stable tori of the perturbed Korteweg–de Vries equation
N. V. Nikolenko
121
Abstract properties of the simple sporadic groups
S. A. Syskin
181

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
213
Communications of the Moscow Mathematical Society
On derivationally prime rings
V. D. Burkov
219
On the existence of optimal algorithms for combinatorial problems and languages
M. Kh. Aizenshtein
221
Analytic representations for $\operatorname{CR}$-functions satisfying Hölder's condition
R. A. Airapetyan
223
Discrete groups with subexponential growth of coefficients in the Golod–Shafarevich series
A. E. Bereznyi
225
A problem on inequalities for norms of differential operators on homogeneous spaces
V. A. Ivanov
227
Tracing by homeomorphism
V. I. Malykhin
229
On the second fundamental theorem of homological dimension theory
V. I. Meliya, K. A. Sitnikov
231
On universality for $GEU$ unitary rings
N. M. Mustafa-Zade
233
A generalization of the Zeeman–Haefliger theorem on linkages
V. M. Nezhinskii
235
On the completeness of the elementary solutions of the problem of stationary oscillations of a finite cylinder
M. B. Orazov
237
Weight estimates for the linear mean majorants of Fourier series of orthogonal polynomials
B. P. Osilenker
239
On fast calculations in some problems of linear algebra connected with Toeplitz and Hankel matrices
L. D. Pustyl'nikov
241
Measures with maximal entropy for piecewise monotone transformations of an interval
A. A. Simonov
243
Distributive modules
A. A. Tuganbaev
245
The de Rham cohomology of weakly irregular differential systems
Hoàng Lê Minh
247

Mathematical Events in the USSR
On the history of the Moscow Mathematical Society in the present century
P. S. Aleksandrov
249
Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics
V. P. Myasnikov, M. V. Fedoryuk, C. Boldrighini, R. L. Dobrushin, Yu. M. Sukhov, A. S. Schwarz, S. L. Ziglin, B. A. Dubrovin, S. P. Novikov
251

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
257
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019